?

Log in

Wellbutrin Users [entries|archive|friends|userinfo]
wellbutrinusers

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Wellbutrin wearing off after 1-2 yrs [Aug. 30th, 2013|11:03 am]
wellbutrinusers

adogablog
Not sure how active this community is but thought I'd post anyway. Basically the first 6 months I was on Wellbutrin I felt really, really good, but the effect seems to have worn off slightly. I still don't have any major depressive symptoms or severe anxiety, but I've been having a hard time with work and getting going in the morning, feeling fatigued etc. My counselor said it sounds like I have chronic mild depression, which most people don't realize they have until major depression kicks in. He suggested I up my Wellbutrin dosage or combine it with a low dose SSRI.

Curious if anyone else has experienced this and how it worked upping the dosage or adding an SSRI.

THANK YOU!
link1 comment|post comment

(no subject) [Jul. 4th, 2013|09:12 pm]
wellbutrinusers
welluser
Different online payment methods, 100% Money Back Guarantee.
Only top quality products at most available prices!
Cheapest price and 100% satisfaction guaranteed.
Private and Confidential, 24/7/365 Customer Support
Order Wellbutrin (Bupropion) on www.medixi.com

linkpost comment

(no subject) [Feb. 27th, 2011|02:13 am]
wellbutrinusers

fluffymcnutter
how good is  wellbutrin for panic attacks and bad anxiety?
link3 comments|post comment

(no subject) [Jun. 4th, 2010|02:40 am]
wellbutrinusers

violet667
I was just put on generic wellburtin a few days ago and took it for 2 days.  The first day I was fine, it made me a little jittery at first but it went away.  The second day it worked fine again but as soon as I ate dinner I became extremely nauseous and had a horrible migraine.   I decided to stop using it a few days until I got my dosage lowered.  My doctor started me on 150 mg a day and I think it may be too much for me since it made me so sick after just two days?  The sane thing happend to me when I was put in generic paxil but after looking up information on it and how it gives you electroc shocks I told my doctor I wanted to switch it so i was put on generic wellburtin.  Also, I have anexity, sepression, and ADD.... is wellburtin equally good on all of these?  I am currently only on concerta for my ADD.
link2 comments|post comment

Back on the Wellbutrin [Apr. 22nd, 2010|02:18 am]
wellbutrinusers
divine_chaos1
[Current Location |United States, Florida, Hollywood]
[mood |irritatedirritated]


I'm not  new  to this  community  but  it's been  a long time  since I've  felt  the need to  post .  I was  on  wellbutrin for years  with excellent   results ,  I was  weaned off for  a  few  months  but  had to be  put back on it  just recently  due to several major life  changes ( i'll spare  you the  details  there) .. i know  when I  first  started  taking  wellbutrin some  years ago  I  had almost no side effects that I can remember , but this time around  I feel  really  wierd .. I'm now  taking  wellbutrin  300 xl  in the  genereic  form and I've  noticed  that  sometimes  my neck and  shoulders and  muscles  ache , my head  feels heavy sometimes  and I  find  myself leaning  my head  to one  side or the  orther  depending  on where the  heavy  head  feeling is occurring .

i've  been on this  for  appprox  2 weeks  at  the most ,  I  don't remember my  body aching this  bad  and this  odd feeling in my head , I  did  have  lots of  weight loss previously ,  but that is not an issue .  I'm just  wondering if it's the  generic form or  if this is  just  normal  adjusting .. If  so  when will it  end it's kinda  annoying being  up and  down , it's bearable but  just  flat  out  annoying ... also i've  noticed that  for  some reason I  smoke more , and before  I wasn't  smoking  at  all when i use to take it .

no  sexual  side  effects  and  no  weight loss yet ... i know  i didn't have  them before  ,  I just  tired of  being  up and  down and want to know  when I  should  start  feeling  better and these  aches  go away .  anyone  have  any ideas ?????

for the  record I  do have  a  script  for  300mg xl  in brand  name only ,  should I  try  that instead  and  see if it's the  generic  causing it ...ugh  i dunno   I  just need  this to stop  before  i feel like  im losing control  again


link1 comment|post comment

meds without insurance? [Jan. 3rd, 2010|07:41 pm]
wellbutrinusers

sonria
(x-post club_meds)

For those of you without health insurance, how do you obtain the medications that you need?

Situation: I would like to go back to school and get a bachelor's degree, but to get the one I want, I have to go full-time. So I'll have to step down to supporting myself via part-time income instead of the full-time income I have now.

I've been working toward this for a while, and I've gotten myself to the point that once I pay off my car, I can afford to do it...if I have a way of still being able to access my meds. Right now, I have kick-ass health insurance (see above under working full-time). What can I do when I have no prescription coverage, or very little coverage?

Not taking the meds is not an option in my case: I function fine with them, but without them I can't even hold a job at all, never mind go to school.

But I don't see how I'm going to manage the last two years in the major I need without going full-time, and I'm honest enough to admit that I don't have what it takes to both work and attend school full time. I don't have a spouse or children so I don't qualify for certain need-based programs.

Suggestions are appreciated!
link2 comments|post comment

(no subject) [Dec. 23rd, 2009|10:33 am]
wellbutrinusers
pina_m21
I started taking the generic Wellbutrin SR about a month and a half ago.  I felt that it started working within days.  I had more energy, less agitated, not crying over little things anymore.  I felt better than i had in a really long time.  I'm already at 300mg a day, side effects are very minor.  I'm starting to feel a decrease in energy, i'm crying again and getting super pissed.  Now, granted these are things i should be angry about, but not to the level of anger i feel.  I feel like i'm getting back to where i started. 
I am close to my menstrual cycle, and the holidays are typically harder for me as a single mom but i'm concerned that the meds arent working as well anymore.  Is it just that we're getting closer to the hardest part (christmas and new years) of the holidays for me or should i talk to my doc about increasing my dosage?
Has anyone had this issue before??
link8 comments|post comment

Getting off Wellbutrin SR [Dec. 6th, 2009|02:50 pm]
wellbutrinusers

425runner
[mood |gratefulgrateful]

I decided to get off Wellbutrin SR 150 mg several weeks ago and succesfully managed to function, however it didn't last very long.....I was taking several nootropics and PEA, exercising etc. but the underlying cause of my depression didn't go away...in fact I haven't done anything about it. Progressively I gained weight from stress binge eating and started to feel badly depressed again...it was like I was sinking into a black hole......scary.
linkpost comment

generic vs. brand [Oct. 12th, 2009|10:12 pm]
wellbutrinusers

vasedelalune

New user here, I was just prescribed wellbutrin today 75 mg but generic, my psychiatrist told me to try the generic first since it wouldn't be a hassle to get my insurance to cover it and she told me that it works for 90% of people who take it. However, I'm still hesitant about it..so I was just wondering if anyone else here takes the generic and how it has worked for you or if anyone has taken both and seen a difference between the generic and brand?

linkpost comment

Wellbutrin & Breastfeeding * HELP! [Sep. 28th, 2009|01:01 pm]
wellbutrinusers

ant5400
[mood |curiouscurious]


Have any of you taken Wellbutrin 300mg while breastfeeding?
I had BAD PPD & was told I would feel better after I stopped breastfeeding (it did help a lot).
I did try Zoloft but it made me very sick & did not help my PPD.
Wellbutrin is working well & I am afraid to stop taking it.
I have been on it for close to 2 months.
I want to try to get my milk back so I can breastfeed but I am afraid to do so while on the medication.

Thanks!

 

link1 comment|post comment

navigation
[ viewing | most recent entries ]
[ go | earlier ]